?

Log in

No account? Create an account

Previous Entry | Next Entry

finals and health update


Finals are over. I am sick: pain everywhere and a fever. I will write something substantial in time, but right now bed and cats are my friends. If only the sleep would be peaceful... It won't--not until the fever passes. I called the doctor's office this morning and told the lady who answered that I am still coughing up stuff and have been for weeks (at least since late Match when hurricaneamy was here). She asked what pharmacy I use. I don't know if that means anything useful--she asked if the steroids were helpful. I said that my airways are open but the problem is the junk in my throat that doesn't come up. Please, God, not more steroids!

Comments

( 7 comments — Leave a comment )
hurricaneamy
May. 3rd, 2007 04:15 pm (UTC)
Hugs. I wish your body could give you a break, you know? Praying you feel better.
I'm not sure what the pharmacy has to do with anything at all, but maybe they'll come up with something?
Try to sleep or rest when you can, if you can. Is there any way to make the rest more comfortable for you?
more hugs
3kitties
May. 3rd, 2007 08:16 pm (UTC)
the pharmacy
She needed the pharmacy number so she could supposedly call something in. It hasn't been done, and I have a raging headache. Alexis wanted to take me out to eat to celebrate the end of the semester (and I think I did reasonably ok on the final today), but I can't take the noise of the house let alone a place to eat. My throat is so swollen that I'm probably going to be returning to the Jell-O/apple sauce/soup diet. I'd like to bawl and yell at the doctor and ask her why I can't have medicine...
faylen
May. 3rd, 2007 04:32 pm (UTC)
hugs
Oh gees, a fever on top of finals, that is just evil. Praying for you ok? If you're done with finals, I assume that means you're done with school for now? Time to rest up until you head off for the new pup.
3kitties
May. 3rd, 2007 08:19 pm (UTC)
Re: hugs
Well, Hebrew starts Monday. This is my one shot to take it--I think I posted my Hebrew saga back in March. Basically I have this summer to take it because I need an arranged course since I have access to a different textbook.
amyb0223
May. 3rd, 2007 04:54 pm (UTC)
Awwwwwwwwww, Sarah... I'm so sorry! Thats awful! Diddo on the steroids comment! I had a bad sinus infection a while back and they put me on pretnazone and it made me feel awful!

You are in my prayers.

Get well soon.

hugs
awallens
May. 3rd, 2007 05:00 pm (UTC)
*hugs* I hope you get to feeling better!
kookie_chick
May. 3rd, 2007 05:54 pm (UTC)
I'm praying that you feel better soon. *hug*
( 7 comments — Leave a comment )

Profile

3kitties
3kitties
Sarah Blake LaRose
my personal site

Latest Month

August 2016
S M T W T F S
 123456
78910111213
14151617181920
21222324252627
28293031